MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522610
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1 (initial reporter facility name): (b)(6) hospital of (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip unable to deploy.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the information provided, the most probable cause of the reported issue cannot be determined due to insufficient evidence.The product was not returned for analysis to assess the presence of any device defect.As a result, without proper evaluation of the device, the factors that may have contributed to the event remain unknown.To clarify the potential cause of the issue experienced by the physician, inspection of the device is required.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the esophagus during a gastroscopic esophageal mucosal dissection procedure performed on (b)(6) 2026.During the procedure, the clip could not be deployed while it was engaged with the tissue.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25208759
Report Number3005099803-2026-01950
Device Sequence Number21036843
Product Code PKL
UDI-Device Identifier08714729504795
UDI-Public(01)08714729504795(17)280611(10)36735465
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522610
Device Catalogue NumberM00522610
Device Lot Number0036735465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/18/2026
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight60 KG